Help me find out whats wrong with me

Patient : I have recently been treated for gonerrea and i had a one dose treatment when they gave me one pill and a shot at the doctor. They said my symptoms should clear up within 7-10 days afterwards. And they did on the 6 day. And on the 7th day i decided to have sexual intercourse but during and afterwards there was pain and it burned. What does that mean exactly?
Symptoms:  Symptoms: burning and pain
Doctor :   The cause of burning and pain may a result of the previous or a coexisting infection; or some other cause not related t o it. It is difficult to comment without a physical examination. Sometimes vaginitis may cause discomfort during intercourse. Lack of lubrication is also a common cause of dyspareunia or painful intercourse; so in vaginismus. Please visit a doctor for help.

Related Q&A

Q: Are you able to look at a photo of my friends lower body - and tell me if you see any worrying skin areas - such as e...

Q: I fave a few small blood blister type bumps on the edge of the head of my penis. Can't figure out what it is called. ...

Q: Hi. I am a 56 yr old female. I went to the doctor because I was having a little discharge, no noticeable odor, (to me...

Q: I have a red patch beneath the penile head under the foreskin, and there is a red spot at the lower end of the penile...

Q: Hi Doctor, I am 37 year old male and I have been in a relationship for 7 years. I had an sti test at the start of the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews